MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Steerable Access Solution; Introducer, Catheter

BOSTON SCIENTIFIC CORPORATION VersaCross Steerable Access Solution; Introducer, Catheter
Model Number VSTK0115
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pulsed field ablation (pfa) procedure for the treatment of atypical atrial flutter, a versacross steerable access solution was selected for use.The dilator was inserted into the sheath without resistance, followed by advancement of the farapoint catheter and orion mapping catheter across the valve.No resistance was encountered during insertion of the orion mapping catheter.During the procedure, the physician observed significant leakage from the sheath valve, described as a fast drip of saline during flushing.The syringe was securely attached to the handle luer, and no damage to the device or luer was noted.There was no air leakage or air observed in the patient, and no error messages were displayed.No rf generator was used.The procedure was successfully completed without troubleshooting.The patient remained stable, and no patient complications were reported as a result of the event.

Brand Name
VersaCross Steerable Access Solution
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50819349
Report Number2124215-2026-49960
Device Sequence Number10157789
Product Code DYB
UDI-Device Identifier00685447019657
UDI-Public(01)00685447019657(17)290529(10)85145689
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K190688
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSTK0115
Device Catalogue NumberVSTK0115
Device Lot Number0085145689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured05/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FARAPOINT ablation catheter (BSC); Orion mapping catheter (BSC)
Patient SexMale